# SDR FDEA201108163311

- Difficulty date: August 16, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082761
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE FLOORBEAM BS 560, LBL 12. CUTOUT DAMAGE AREA, FABRICATED REPAIR AND INSTALLED IAW SRM 53-10-8, FOG 8 AND SRM 51-30-2.
